# SDR C2XA09SH369

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MISSING 7 RIVETS IN STRINGER 21L AT FRAME 15 (WHERE SHORING SUPPORT WAS PLACED).  MAINTENANCE INSTALLED 7 RIVETS IN STRINGER 21L AT FRAME 15 (WHERE SHORING SUPPORT WAS PLACED) IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
